RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1179–1186 (Mi de9992)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

A mixed problem for the Laplace equation in three-dimensional multiply connected domains

P. A. Krutitskii

Lomonosov Moscow State University

Full text: PDF file (1455 kB)

English version:
Differential Equations, 1999, 35:9, 1193–1200

Bibliographic databases:
UDC: 517.958+517.968
Received: 24.03.1999

Citation: P. A. Krutitskii, “A mixed problem for the Laplace equation in three-dimensional multiply connected domains”, Differ. Uravn., 35:9 (1999), 1179–1186; Differ. Equ., 35:9 (1999), 1193–1200

Citation in format AMSBIB
\Bibitem{Kru99}
\by P.~A.~Krutitskii
\paper A mixed problem for the Laplace equation in three-dimensional multiply connected domains
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1179--1186
\mathnet{http://mi.mathnet.ru/de9992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747772}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1193--1200


Linking options:
  • http://mi.mathnet.ru/eng/de9992
  • http://mi.mathnet.ru/eng/de/v35/i9/p1179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shargatov, “Dynamics and stability of air bubbles in a porous medium”, Comput. Math. Math. Phys., 58:7 (2018), 1172–1187  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:51
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019